Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what can my cousin do?!
Nov 28, 2005

hi, my cousin has the HIV virus. He has been taking norvir, truvada, and reyataz. However, because of these medications he is like always sick (kinda with flu-like symptoms). I was just wondering on his behalf what he can do to minamize these symptoms or at least try to deal with them because it seems like whenever i talk to him he doesn't feel good. I was wondering if you have any suggestions that i could pass onto him! Thank you very much. Sincerely, my cousin needs help

Response from Dr. Henry

If he is just starting out on his meds the initial side effects are tough to handle but generally will diminish. His HIV specialist should be informed of the side effects and generally would provide some symptomatic relief. If he has been on the meds for > 2-3 months and is still having severe side effects then perhaps an alternative HIV regimen should be considered (quality of life is very important). KH



Previous
AIDS and back pain
Next
Anal wart recurring

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement